# SDR DALA2025120108754

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N891DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32001
- Aircraft time: 24,144 hours, 9,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND MULTIPLE ZONES OF INOP EMERGENCY LIGHTING.  R & R EMERGENCY LIGHTS BATTERY PACKS IN FWD CABIN, MID CABIN AND BOTH IN AFT GALLEY PER AMM 35-51. ALL EMERGENCY LIGHTS NOW OPERATIONAL.
